# SDR 96ZZZM348

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo-Bolts
- Condition: Loose
- Location: Ctr Tank Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE JO-BOLTS REQUIRE REPLACEMENT IN CENTER TANK RIB 0 AND RIB 2 LEFT AND RIGHT.  REPLACED JO-BOLTS.
